# SDR ASAA2025101161522

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 67,111 hours, 20,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS : L1 EXIT PATH LIGHT INOPERATIVE. GROUNDED - YES. RELAMPED L1 EXIT PATH LIGHT. OPS CHECK GOOD.
